Hello everyone,
I got a butterfly rash since May 2013. I did a lot of hiking last year and I was healthy. This May, I got a red patch next to my nose, I thought it was a bug bite. Until 2 months later, it's still there and spreading. It took a lot of troubles to see a specialist and get the blood test results due to irresponsible clinics and labs. So I know I'm diagnosed with lupus. The doctor gave me 5mg Prednisone and Hydrocortisone. I've been taking them for 2-3 months. My butterfly rash is gone now, and I had the doctor to reduce the prednisone to 1 tablet a day. I'm reluctant to take it because I heard about its bad side effects too. But 'm still taking it now cuz I'm afraid my sickness will get back to square 1.

The side effects I'm seeing are trembling hands, feeling so tired everyday, trouble sleeping and would wake easily, cannot focus, super bad memories, and very afraid of the cold.

And hair loss. I'm so scared hair loss is permanent. The medication is not curing my hair loss.

Before I got the butterfly rash months ago, I was going to acupuncture, and my right knee was feeling stiff. I thought maybe I sat too long? But I had been hiking....right now my right knee still feel stiff. I asked the doctor, and she didn't say this is related to lupus.

Now I'm having eczema on my fingers and palms. It started with itchy blisters, then peeling. All my fingers are gone now, and the 2nd layer of my skin is starting to peel. My hand would get very very dry, and i've been trying to avoid soap and any skin product with alcohol. My doctor referred me to a demintologist, she doesn't thinking its related to lupus. But I read somewhere that if you taking prednisone for a long time, your skin will get very thin. I think this is making me having a lot more hair flakes, and body skin flakes.

It took me a long time to accept that's I have lupus because I love the outdoor. Now I can't be in the sun anymore.

Joyce